MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN FLUSH
Catalog Number 306413
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6), usa has been used as a default.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that multiple times, the plunger of a bd¿ syringe 3ml heparin 10 unit will ¿come out¿ while drawing up medication.There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation results: a sample was not available for evaluation by a quality engineer.Since, there was not a sample available for evaluation, an investigation could not be performed and bd was not able to verify the reported issue.Dhr/bhr review.There were no documented issues for the complaint of batch 711169n during this production run.Root cause could not be determined.There were no qns issued during the production of this batch listed in the complaint.All inspections were accepted during the production of this batch.Capa not required for this event.

Brand Name
BD¿ SYRINGE 3ML HEPARIN 10 UNIT
Common Device Name
HEPARIN FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7268220
Report Number1911916-2018-00062
Device Sequence Number1801739
Product Code NZW
UDI-Device Identifier30382903064138
UDI-Public30382903064138
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Catalogue Number306413
Device Lot Number711169N
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;